Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 590589, 26 pages
http://dx.doi.org/10.1155/2009/590589
Research Article

Approximation and Shape Preserving Properties of the Bernstein Operator of Max-Product Kind

1Department of Mathematics, The University of Texas-Pan American, 1201 West University, Edinburg, TX 78539, USA
2Department of Mathematics and Computer Science, The University of Oradea, Official Postal nr. 1, C.P. nr. 114, Universitatii 1, 410087 Oradea, Romania

Received 31 August 2009; Accepted 25 October 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Barnabás Bede et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Bede, H. Nobuhara, J. Fodor, and K. Hirota, β€œMax-product Shepard approximation operators,” Journal of Advanced Computational Intelligence and Intelligent Informatics, vol. 10, pp. 494–497, 2006. View at Google Scholar
  2. B. Bede, H. Nobuhara, M. Daňková, and A. Di Nola, β€œApproximation by pseudo-linear operators,” Fuzzy Sets and Systems, vol. 159, no. 7, pp. 804–820, 2008. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  3. S. G. Gal, Shape-Preserving Approximation by Real and Complex Polynomials, Birkhäuser, Boston, Mass, USA, 2008. View at MathSciNet
  4. B. Bede and S. G. Gal, β€œApproximation by nonlinear Bernstein and Favard-Szász Mirakjan operators of max-product kind,” to appear in Journal of Concrete and Applicable Mathematics.
  5. T. Popoviciu, β€œDeux remarques sur les fonctions convexes,” Bull. Soc. Sci. Acad. Roumaine, vol. 220, pp. 45–49, 1938. View at Google Scholar Β· View at Zentralblatt MATH
  6. R. Păltănea, β€œThe preservation of the property of the quasiconvexity of higher order by Bernstein polynomials,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 25, no. 1-2, pp. 195–201, 1996. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. H.-B. Knoop and X. L. Zhou, β€œThe lower estimate for linear positive operators (II),” Results in Mathematics, vol. 25, no. 3-4, pp. 315–330, 1994. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. V. Totik, β€œApproximation by Bernstein polynomials,” American Journal of Mathematics, vol. 116, no. 4, pp. 995–1018, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet